# SDR UIEA2010122200223

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - BROKEN AND CHAFING ON UNDER FAIRING SKIN AT STA 1253.5, RBL 77.65. (REPAIR IAW T2010A53B-3068, REV 00 & NBSP;)
